English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782365      Online Users : 246
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8934

Title: Simultaneous Variational Relation Problems and Related Applications.
Authors: Lai-Jiu Lin;sung Yu-wang
Contributors: 數學系
Keywords: Variational relations;Equilibrium problems;Variational inclusions problem;Fixed points;Minimax theorem
Date: 2009-11
Issue Date: 2011-05-10T06:51:03Z
Publisher: Elsevier Science
Abstract: The aim of this paper is to present an existence result of the simultaneous variational
relation problem. As applications of our result, we study the existence theorems of solution
for the equilibrium problem, variational inclusions problem, common fixed points and the
minimax theorem.
Relation: Computers & Mathematics with Applications, 58(9):1711-1721
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210035.pdf664KbAdobe PDF740View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback